A matrix variate generalization of the power exponential family of distributions
dc.contributor.author | Gómez Sánchez-Manzano, Eusebio | |
dc.contributor.author | Gómez Villegas, Miguel Ángel | |
dc.contributor.author | Marín Diazaraque, Juan Miguel | |
dc.date.accessioned | 2023-06-20T16:45:56Z | |
dc.date.available | 2023-06-20T16:45:56Z | |
dc.date.issued | 2002-12-12 | |
dc.description.abstract | This paper proposes a matrix variate generalization of the power exponential distribution family, which can be useful in generalizing statistical procedures in multivariate analysis and in designing robust alternatives to them. An example is added to show an application of the generalization. | en |
dc.description.department | Depto. de Estadística e Investigación Operativa | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | DGESIC (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/11131 | |
dc.identifier.citation | Gómez Sánchez-Manzano, E., Gómez Villegas, M. Á. & Marín Diazaraque, J. M. «A MATRIX VARIATE GENERALIZATION OF THE POWER EXPONENTIAL FAMILY OF DISTRIBUTIONS». Communications in Statistics - Theory and Methods, vol. 31, n.o 12, diciembre de 2002, pp. 2167-82. DOI.org (Crossref), https://doi.org/10.1081/STA-120017219. | |
dc.identifier.doi | 10.1081/STA-120017219 | |
dc.identifier.issn | 0361-0926 | |
dc.identifier.officialurl | https//doi.org/10.1081/STA-120017219 | |
dc.identifier.relatedurl | http://www.informaworld.com/smpp/title~content=t713597238~db=all | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/56902 | |
dc.issue.number | 12 | |
dc.journal.title | Communications in statistics. Theory and methods | |
dc.language.iso | eng | |
dc.page.final | 2182 | |
dc.page.initial | 2167 | |
dc.publisher | Marcel Dekker Inc. | |
dc.relation.projectID | PB98-0797 | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 519.22 | |
dc.subject.keyword | Vector distribution | |
dc.subject.keyword | Elliptically contoured distribution | |
dc.subject.keyword | Stochastic representation | |
dc.subject.ucm | Estadística matemática (Matemáticas) | |
dc.subject.unesco | 1209 Estadística | |
dc.title | A matrix variate generalization of the power exponential family of distributions | en |
dc.type | journal article | |
dc.volume.number | 31 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | de95cb23-c5d1-4fe5-83c4-b6cf45cc31df | |
relation.isAuthorOfPublication | c8f6ba8b-2df4-4f4a-ac9a-76e7b061e41a | |
relation.isAuthorOfPublication.latestForDiscovery | de95cb23-c5d1-4fe5-83c4-b6cf45cc31df |
Download
Original bundle
1 - 1 of 1